×

Persistence property and estimate on momentum support for the integrable Degasperis-Procesi equation. (English) Zbl 1293.35019

Summary: It is shown that a strong solution of the Degasperis-Procesi equation possesses persistence property in the sense that the solution with algebraically decaying initial data and its spatial derivative must retain this property. Moreover, we give estimates of measure for the momentum support.

MSC:

35B20 Perturbations in context of PDEs
35B30 Dependence of solutions to PDEs on initial and/or boundary data and/or on parameters of PDEs
35D35 Strong solutions to PDEs
35B45 A priori estimates in context of PDEs
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Degasperis, A.; Procesi, M., Asymptotic integrability, Symmetry and Perturbation Theory, 23-37 (1999), River Edge, NJ, USA: World Science Publisher, River Edge, NJ, USA · Zbl 0963.35167
[2] Dullin, H. R.; Gottwald, G. A.; Holm, D. D., Camassa-Holm, Korteweg-de Vries-5 and other asymptotically equivalent equations for shallow water waves, Fluid Dynamics Research, 33, 1-2, 73-95 (2003) · Zbl 1032.76518 · doi:10.1016/S0169-5983(03)00046-7
[3] Camassa, R.; Holm, D. D., An integrable shallow water equation with peaked solitons, Physical Review Letters, 71, 11, 1661-1664 (1993) · Zbl 0972.35521 · doi:10.1103/PhysRevLett.71.1661
[4] Constantin, A.; Kolev, B., On the geometric approach to the motion of inertial mechanical systems, Journal of Physics A, 35, 32, R51-R79 (2002) · Zbl 1039.37068 · doi:10.1088/0305-4470/35/32/201
[5] Constantin, A., On the inverse spectral problem for the Camassa-Holm equation, Journal of Functional Analysis, 155, 2, 352-363 (1998) · Zbl 0907.35009 · doi:10.1006/jfan.1997.3231
[6] Constantin, A.; McKean, H. P., A shallow water equation on the circle, Communications on Pure and Applied Mathematics, 52, 8, 949-982 (1999) · Zbl 0940.35177 · doi:10.1002/(SICI)1097-0312(199908)52:8<949::AID-CPA3>3.0.CO;2-D
[7] Bressan, A.; Constantin, A., Global conservative solutions of the Camassa-Holm equation, Archive for Rational Mechanics and Analysis, 183, 2, 215-239 (2007) · Zbl 1105.76013 · doi:10.1007/s00205-006-0010-z
[8] Constantin, A.; Escher, J., Well-posedness, global existence, and blowup phenomena for a periodic quasi-linear hyperbolic equation, Communications on Pure and Applied Mathematics, 51, 5, 475-504 (1998) · Zbl 0934.35153 · doi:10.1002/(SICI)1097-0312(199805)51:5<475::AID-CPA2>3.0.CO;2-5
[9] Constantin, A.; Strauss, W. A., Stability of the Camassa-Holm solitons, Journal of Nonlinear Science, 12, 4, 415-422 (2002) · Zbl 1022.35053 · doi:10.1007/s00332-002-0517-x
[10] Guo, Z., Blow up, global existence, and infinite propagation speed for the weakly dissipative Camassa-Holm equation, Journal of Mathematical Physics, 49, 3 (2008) · Zbl 1153.81368 · doi:10.1063/1.2885075
[11] Himonas, A. A.; Misiołek, G.; Ponce, G.; Zhou, Y., Persistence properties and unique continuation of solutions of the Camassa-Holm equation, Communications in Mathematical Physics, 271, 2, 511-522 (2007) · Zbl 1142.35078 · doi:10.1007/s00220-006-0172-4
[12] Li, Y. A.; Olver, P. J., Well-posedness and blow-up solutions for an integrable nonlinearly dispersive model wave equation, Journal of Differential Equations, 162, 1, 27-63 (2000) · Zbl 0958.35119 · doi:10.1006/jdeq.1999.3683
[13] McKean, H. P., Breakdown of a shallow water equation, The Asian Journal of Mathematics, 2, 4, 867-874 (1998) · Zbl 0959.35140
[14] McKean, H. P., Breakdown of the Camassa-Holm equation, Communications on Pure and Applied Mathematics, 57, 3, 416-418 (2004) · Zbl 1052.35130 · doi:10.1002/cpa.20003
[15] Misiołek, G., Classical solutions of the periodic Camassa-Holm equation, Geometric and Functional Analysis, 12, 5, 1080-1104 (2002) · Zbl 1158.37311 · doi:10.1007/PL00012648
[16] Shkoller, S., Geometry and curvature of diffeomorphism groups with \(H^1\) metric and mean hydrodynamics, Journal of Functional Analysis, 160, 1, 337-365 (1998) · Zbl 0933.58010 · doi:10.1006/jfan.1998.3335
[17] Xin, Z.; Zhang, P., On the weak solutions to a shallow water equation, Communications on Pure and Applied Mathematics, 53, 11, 1411-1433 (2000) · Zbl 1048.35092 · doi:10.1002/1097-0312(200011)53:11<1411::AID-CPA4>3.3.CO;2-X
[18] Yin, Z., On the Cauchy problem for an integrable equation with peakon solutions, Illinois Journal of Mathematics, 47, 3, 649-666 (2003) · Zbl 1061.35142
[19] Zhou, Y., Wave breaking for a periodic shallow water equation, Journal of Mathematical Analysis and Applications, 290, 2, 591-604 (2004) · Zbl 1042.35060 · doi:10.1016/j.jmaa.2003.10.017
[20] Degasperis, A.; Holm, D. D.; Hone, A. N. I., A new integrable equation with peakon solutions, Theoretical and Mathematical Physics, 133, 2, 1463-1474 (2002) · doi:10.1023/A:1021186408422
[21] Guo, Z., Some properties of solutions to the weakly dissipative Degasperis-Procesi equation, Journal of Differential Equations, 246, 11, 4332-4344 (2009) · Zbl 1170.35083 · doi:10.1016/j.jde.2009.01.032
[22] Henry, D., Persistence properties for the Degasperis-Procesi equation, Journal of Hyperbolic Differential Equations, 5, 1, 99-111 (2008) · Zbl 1185.35228 · doi:10.1142/S0219891608001404
[23] Zhou, Y., Blow-up phenomenon for the integrable Degasperis-Procesi equation, Physics Letters. A, 328, 2-3, 157-162 (2004) · Zbl 1134.37361 · doi:10.1016/j.physleta.2004.06.027
[24] Constantin, A., On the scattering problem for the Camassa-Holm equation, Proceedings of the Royal Society London A, 457, 2008, 953-970 (2001) · Zbl 0999.35065 · doi:10.1098/rspa.2000.0701
[25] Coclite, G. M.; Karlsen, K. H., On the well-posedness of the Degasperis-Procesi equation, Journal of Functional Analysis, 233, 1, 60-91 (2006) · Zbl 1090.35142 · doi:10.1016/j.jfa.2005.07.008
[26] Henry, D., Infinite propagation speed for the Degasperis-Procesi equation, Journal of Mathematical Analysis and Applications, 311, 2, 755-759 (2005) · Zbl 1094.35099 · doi:10.1016/j.jmaa.2005.03.001
[27] Mustafa, O. G., A note on the Degasperis-Procesi equation, Journal of Nonlinear Mathematical Physics, 12, 1, 10-14 (2005) · Zbl 1067.35078 · doi:10.2991/jnmp.2005.12.1.2
[28] Kim, N., Eigenvalues associated with the vortex patch in 2-D Euler equations, Mathematische Annalen, 330, 4, 747-758 (2004) · Zbl 1058.76012 · doi:10.1007/s00208-004-0568-4
[29] Kang, S.-G.; Tang, T.-M., The support of the momentum density of the Camassa-Holm equation, Applied Mathematics Letters, 24, 12, 2128-2132 (2011) · Zbl 1408.35165 · doi:10.1016/j.aml.2011.06.013
[30] Liu, Y.; Yin, Z., Global existence and blow-up phenomena for the Degasperis-Procesi equation, Communications in Mathematical Physics, 267, 3, 801-820 (2006) · Zbl 1131.35074 · doi:10.1007/s00220-006-0082-5
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.